Residential College | false |
Status | 已發表Published |
An Order Reduction Method for the Nonlinear Caputo‑Hadamard Fractional Difusion‑Wave Model | |
Zhang, Jieying1; Ou, Caixia1; Wang, Zhibo1![]() ![]() | |
2023-09 | |
Source Publication | Communications on Applied Mathematics and Computation
![]() |
ISSN | 2096-6385 |
Pages | s42967-023-00295-5 |
Abstract | In this paper, the numerical solutions of the nonlinear Hadamard fractional diffusion-wave model with the initial singularity are investigated. Firstly, the model is transformed into coupled equations by virtue of a symmetric fractional-order reduction method. Then the Llog,2-1σ formula on nonuniform grids is applied to approach to the time fractional derivative. In addition, the discrete fractional Grönwall inequality is used to analyze the optimal convergence of the constructed numerical scheme by the energy method. The accuracy of the theoretical analysis will be demonstrated by means of a numerical experiment at the end. |
Keyword | Caputo-hadamard Fractional Differential Equations (Fdes) Nonuniform Mesh Stability And Convergence Symmetric Fractional-order Reduction Method |
DOI | 10.1007/s42967-023-00295-5 |
URL | View the original |
Indexed By | ESCI |
Language | 英語English |
WOS Research Area | Mathematics |
WOS Subject | Mathematics, Applied |
WOS ID | WOS:001075007500001 |
Publisher | SPRINGERNATURECAMPUS, 4 CRINAN ST, LONDON N1 9XW, ENGLAND |
Scopus ID | 2-s2.0-85172875538 |
Fulltext Access | |
Citation statistics | |
Document Type | Journal article |
Collection | Faculty of Science and Technology DEPARTMENT OF MATHEMATICS |
Corresponding Author | Wang, Zhibo |
Affiliation | 1.School of Mathematics and Statistics, Guangdong University of Technology, Guangzhou, Guangdong, 510006, China 2.Department of Mathematics, University of Macau, 999078, Macao |
Recommended Citation GB/T 7714 | Zhang, Jieying,Ou, Caixia,Wang, Zhibo,et al. An Order Reduction Method for the Nonlinear Caputo‑Hadamard Fractional Difusion‑Wave Model[J]. Communications on Applied Mathematics and Computation, 2023, s42967-023-00295-5. |
APA | Zhang, Jieying., Ou, Caixia., Wang, Zhibo., & Vong, Seakweng (2023). An Order Reduction Method for the Nonlinear Caputo‑Hadamard Fractional Difusion‑Wave Model. Communications on Applied Mathematics and Computation, s42967-023-00295-5. |
MLA | Zhang, Jieying,et al."An Order Reduction Method for the Nonlinear Caputo‑Hadamard Fractional Difusion‑Wave Model".Communications on Applied Mathematics and Computation (2023):s42967-023-00295-5. |
Files in This Item: | There are no files associated with this item. |
Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.
Edit Comment